# SDR CALA2024052001509

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 121,340 hours, 18,689 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 38001610
- Condition: Leaking
- Location: Oxygen Systetm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CHRONIC LVL-2** DUE TO INCREASING FREQUENCY IN CREW O2 SERVICI NG WRITE-UPS, ACCOMPLISH THE FOLLOWING..1) PERFORM CREW O2 LEAK CHECK IAW AMM 35-11-00-795-106. PAY CLOSE ATTENTION TO ALL FITTI NGS AND PROPER STORAGE OF MASKS. LEAK WILL MOST LIKELY BE SMALL. REPLACE ANY MASKS THAT ARE WORN OR DAMAGED. IF AVAILABLE, USE M ARKSMAN ULTRASONIC LEAK DETECTOR M&E: 39-2020-0-5025. THIS TOOL HAS PROVEN TO BE VERY HELPFUL FINDING SMALL LEAKS. CORRECT ANY D EFECTS FOUND...2) PLEASE RECORD THE FIRST AND LAST TESTED PRESSU RE "DROP/HR" OBSERVED IN SIGNOFFS.THANKS! ORDLM PIPERS. CARRIED BY ELB NEED POSITIVE FIX. BEEN GOING ON FOR A WHILE.
